# SDR A6WA2018012545571

- Difficulty date: January 16, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 35,569 hours, 33,404 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

3843  ON APPROACH SWITCHING FROM NAV TO HEADING TO APPROACH MODE A/C TRIED TO CLIMB IN PITCH MODE WITH AUTO PILOT ON FOLLOWED BY C-CORD AURAL ALERT TURNED AUTO PILOT OFF AND BACK ON A/C BEGAN TO CLIMB IN PITCH MODE AGAIN. AUTO PILOT DISCONTINUED FOR APPROACH. AURAL WARNING CONTINUED BOTH PFD'S SHOWED MATCHING DATA, A/C SEEMED NORMAL AND CONTROLLABLE REF MXC QRH FOR DCU DISAGREEMENT NO DISSIMILAR MSGS SHOWN APR AND CAS MIS COMP MSGS. INFLIGHT ONLY CAS MIS COMP ONLY MSG DISPLAYED. F/O NOTICED AT ONE POINT ALT HEADING HAD DROPPED AFTER CORRECTING AURAL ALERT CONTINUED BUT A/C HANDLED NORMALLY WITH AUTO PILOT ENGAGED.  ON GROUND WITH AUTOPILOT DISCONNECTED NO AURAL WARNING PRESENT AND NO CAS MISCOMP CAUTION PRESENT. WITH AUTOPILOT ENGAGED AIRCRAFT GOES LWD WITH AP TRIM IS LWD CAUTION WITH NO MODES SELECTED. FCC INPUT MODE SHOWS CRSDAT L-79.4 R-35.4 R&R FCP IAW AMM 22-11-07 NO FIX, REINSTALLED ORIGINAL FCP.
